# SDR CA110407008

- Difficulty date: April 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,708 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE LT GEN LIGHT FAIL LIGHT CAME ON DURING TAKEOFF ALONG WITH THE BATTERY FAULT & LT & RT BATTERY DISCONNECT LIGHTS.  TROUBLESHOOTING IS BEING CARRIED OUT MORE TO REPORT AS FACTS ARRIVE.  FOUND 2 SMALL E LEADS ON LT GEN HAVING RESISTANCE READING TO GND.  REPLACED A FAULTY LT GEN CONTROL UNIT & ACFT CHECKED SERVICEABLE.  TEST RUNS GENS WERE NOT SHARING LOAD CORRECTLY, REPLACED THE LT STARTER GEN & PARALLELED GENS & CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.  PICTURE TO BE ATTACHED SOON.
